# SDR VNAA202510310001

- Difficulty date: September 26, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N630NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15374
- Aircraft time: 20,689 hours, 15,837 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE TASK CARD 57-20-201_L/H-JIC. IT WAS DETECTED CRACK ON RIB LEADING EDGE SS57.16 AT LH WING.  RIB LEADING EDGE SS57.16 AT LH WING WAS REPLACED PER CRJ900 SRM 51-42-21-001-001-A01.
